# SDR AWXA200400856

- Difficulty date: August 8, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 47,018 hours, 21,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Zone 242
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 8-DAY CHECK EMERGENCY LIGHTS FAILED PUSH BUTTON TEST AT RT OVERWING EMERGENCY POWER SUPPLY UNIT.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT RT OVERWING EMERGENCY POWER SUPPLY UNIT (12WL), OPERATIONAL CHECK WAS GOOD.
